A NEW AND UNIFIED APPROACH IN GENERALIZING THE LINDLEY’S DISTRIBUTION WITH APPLICATIONS

Publications

Share / Export Citation / Email / Print / Text size:

Statistics in Transition New Series

Polish Statistical Association

Central Statistical Office of Poland

Subject: Economics , Statistics & Probability

GET ALERTS

ISSN: 1234-7655
eISSN: 2450-0291

DESCRIPTION

17
Reader(s)
36
Visit(s)
0
Comment(s)
0
Share(s)

SEARCH WITHIN CONTENT

FIND ARTICLE

Volume / Issue / page

Related articles

VOLUME 19 , ISSUE 1 (March 2018) > List of articles

A NEW AND UNIFIED APPROACH IN GENERALIZING THE LINDLEY’S DISTRIBUTION WITH APPLICATIONS

Lahsen Bouchahed / Halim Zeghdoudi

Keywords : Lindley distribution, exponential distribution, Gamma distribution, stochastic ordering, maximum-likelihood estimation

Citation Information : Statistics in Transition New Series. Volume 19, Issue 1, Pages 61-74, DOI: https://doi.org/10.21307/stattrans-2018-004

License : (CC BY-NC-ND 4.0)

Published Online: 27-May-2018

ARTICLE

ABSTRACT

This paper proposes a new family of continuous distributions with one extra shape parameter called the generalized Zeghdoudi distributions (GZD). We investigate the shapes of the density and hazard rate function. We derive explicit expressions for some of its mathematical quantities. Various statistical properties like stochastic ordering, moment method, maximum likelihood estimation, entropies and limiting distribution of extreme order statistics are established. We prove the flexibility of the new family by means of applications to several real data sets.

Content not available PDF Share

FIGURES & TABLES

REFERENCES

ASGHARZADEH, A., BAKOUCH, H, S., ESMAEILI, L., (2013). Pareto Poisson- Lindley distribution and its application, Journal of Applied Statistics, pp. 1–18.

 

FULLER, E.J., FRIEMAN, S., QUINN, J., QUINN, G., CARTER, W. Fracture mechanics approach to the design of glass aircraft windows: A case study, SPIE Proc 2286, pp. 419–430 (1994).

 

GHITANY, M, E., AL-MUTAIRI, D, K., NADARAJAH, S., (2008a). Zero-truncated Poisson-Lindley distribution and its application, Math. Comput. Simulation, 79, pp. 279–287.

 

GHITANY, M, E., ATIEH, B., NADARAJAH, S., (2008b). Lindley distribution and its applications. Mathematics and Computers in Simulation, 78, pp. 493–506.

 

GROSS, A,J., CLARK, V, A.,(1975). Survival Distributions: Reliability Applications in the Biometrical Sciences, John Wiley, New York.

 

LAURENS DE HAAN, FERREIRA, A., (2006). Extreme value theory: An introduction, Springer.

 

LAWLESS, J, F., (2003). Statistical models and methods for lifetime data, Wiley, New York.

 

LEADBETTER,M,R., LINDGREN, G., ROOTZén, H., (1987). Extremes and Related Properties of Random Sequences and Processes, Springer Verlag, New York.

 

LINDLEY, D, V., (1958). Fiducial distributions and Bayes’ theorem, Journal of the Royal Society, series B, 20, pp. 102–107.

 

SANKARAN, M., (1970). The discrete Poisson-Lindley distribution, Biometrics, 26, pp. 145–149.

 

SHANKER, R., SHARMA, S., SHANKER, R., (2013). A two-parameter Lindley distribution for modeling waiting and survival times data. Applied Mathematics, Vol. 4, pp. 363–368.

 

SHANKER, R., (2015 a). Akash distribution and Its Applications. International Journal of Probability and Statistics, 4 (3), pp. 65–75.

 

SHANKER, R., (2015 b). Shanker distribution and Its Applications, International Journal of Statistics and Applications, 5 (6), pp. 338–348.

 

SHANKER, R., (2016 a). Aradhana distribution and Its Applications, International Journal of Statistics and Applications, 6 (1), pp. 23–34.

 

SHANKER, R., (2016 b). Sujatha distribution and Its Applications, Statistics in Transition new series, 17 (3), pp. 391–410.

 

SHANKER, R., (2016 c). Amarendra distribution and Its Applications, American Journal of Mathematics and Statistics, 6 (1), pp. 44–56.

 

SHANKER, R., (2016 d). Devya distribution and Its Applications, International Journal of Statistics and Applications, 6 (4), pp. 189–202.

 

SHANKER, R., (2016 e). Shambhu Distribution and Its Applications, International Journal of Probability and Statistics, 5 (2), pp. 48–63.

 

ZAKERZADAH, H., DOLATI, A., (2010). Generalized Lindley distribution, J. Math. Ext, 3(2), pp. 13–25.

 

ZEGHDOUDI, H., NEDJAR, S., (2016a). Gamma Lindley distribution and its application, Journal of Applied Probability and Statistics, Vol. 11 (1), 129–138.

 

ZEGHDOUDI, H., NEDJAR, S., (2016b). On gamma Lindley distribution: Properties and Simulations, Journal of Computational and Applied Mathematics, Vol 298, pp 167–174.

 

ZEGHDOUDI, H., NEDJAR, S., (2016c). A pseudo Lindley distribution and its application, Journal Afrika Statistika, Vol. 11 (1), pp. 923–932.

 

ZEGHDOUDI, H., MESSADIA,H., (2018). Zeghdoudi Distribution and its Applications. International Journal of Computing Science and Mathematics, In Press.

 

EXTRA FILES

COMMENTS